# SDR YENA2021042100253

- Difficulty date: April 17, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 624
- Aircraft time: 20,021 hours, 13,801 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 86 S27-27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION IN SHEAR CLIP LOCATED BETWEEN STRG 27R AND STRG 28R FRAME 86; CORROSION ON SHEAR CLIP WAS REMOVED AND WAS FOUND OUT OF LIMITS PER EMB -190 SRM51-75-16 PAR 4 (2) TABLE 1 SHEAR CLIP WAS FABRICATED AND REPLACED PER EMB-190 SRM 53-23-04 FIG 41 ITEM 250 AND EM DWG 170-66033-001. ALL WORK ACCOMPLISHED ON TOMX  NR # 00334
